# SDR CA071218004

- Difficulty date: December 17, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Cessna 550
- Aircraft time: 11,975 hours
- Engine: Pwa JT15D4
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Condition: Damaged
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON PILOTS WALK AROUND THEY FOUND METAL AROUND NOSE WHEEL TIRE. AIRCRAFT WAS TOWED INTO A HEATED HANGER AND PILOT PHONED MAINTENANCE . ENGINEER JACKED NOSE WHEEL AND INSPECTED NOSE WHEEL SPIN-UP KIT AND FOUND LT TURBINE AND LT SPIN-UP COVER WERE DAMAGED. REMOVED NOSE WHEEL SPIN-UP KIT AND INSTALLED ANOTHER TIRE/WHEEL ASSY AND RETURNED AIRCRAFT TO SERVICE (TC NR 20071218004)
